# SDR REXA2021120701086

- Difficulty date: November 15, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 847+16 CORRODED BETWEEN STGR 27 AND STGR 25L. 	C/A: SPLICE REPAIRED FRAME IAW ENDEAVOR AIR EA CRJ953-12295.
